IJPAM: Volume 24, No. 3 (2005)
OPERATOR EQUATION
AND
DEGENERATE DIFFERENTIAL EQUATIONS IN
BANACH SPACES
DEGENERATE DIFFERENTIAL EQUATIONS IN
BANACH SPACES
Nguyen Thanh Lan
Department of Mathematics
WKU - Western Kentucky University
1906 College Heights Boulevard #11078
Bowling Green, KY 42101-1078, USA
e-mail: Lan.Nguyen@wku.edu
Department of Mathematics
WKU - Western Kentucky University
1906 College Heights Boulevard #11078
Bowling Green, KY 42101-1078, USA
e-mail: Lan.Nguyen@wku.edu
Abstract.For the degenerate differential equation
,
(*) on a Banach space
, we characterize the regular admissibility of a subspace of
in terms of solvability of the operator equation of the type
. As applications, we prove the existence of
-class mild solutions of (*), in particular, of almost periodic, asymptotic almost periodic, etc. solutions.
Received: September 12, 2005
AMS Subject Classification: 34G10, 34C25, 34C27, 47N20
Key Words and Phrases: operator equations, degenerate differential equations
Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 24
Issue: 3

